Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 82, Number 3
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 82, Number 3 (1976)
PDF
Bull. Amer. Math. Soc. 82 (1976)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 82, Number 3 (1976)
PDF
Bull. Amer. Math. Soc. 82 (1976)
Intrinsic distances, measures and geometric function theory
Shoshichi Kobayashi PDF
Bull. Amer. Math. Soc. 82 (1976), 357-416
Robert Lee Moore, 1882-1974
R. L. Wilder PDF
Bull. Amer. Math. Soc. 82 (1976), 417-427
The Summer meeting in Kalamazoo
Everett Pitcher and Paul T. Bateman PDF
Bull. Amer. Math. Soc. 82 (1976), 472-477
The November meeting in Chicago
Paul T. Bateman PDF
Bull. Amer. Math. Soc. 82 (1976), 478-479
The October meeting in Cambridge
Walter Gottschalk PDF
Bull. Amer. Math. Soc. 82 (1976), 478
The November meeting in Blacksburg
O. G. Harrold PDF
Bull. Amer. Math. Soc. 82 (1976), 479-480
The November meeting in Los Angeles
Kenneth A. Ross PDF
Bull. Amer. Math. Soc. 82 (1976), 480
Probabilistic foundations of quantum theories and Rubin-Stone spaces
S. J. Guccione and Č. V. Stanojević PDF
Bull. Amer. Math. Soc. 82 (1976), 481-483
Thin finite simple groups
Michael Aschbacher PDF
Bull. Amer. Math. Soc. 82 (1976), 484
On scarcity of operators with finite spectrum
Bernard Aupetit PDF
Bull. Amer. Math. Soc. 82 (1976), 485-486
Mayer-Vietoris sequences for complexes of differential operators
A. Andreotti, C. D. Hill, S. Łojasiewicz and B. Mackichan PDF
Bull. Amer. Math. Soc. 82 (1976), 487-490
On domains of maximal monotone operators
Jürgen Weyer PDF
Bull. Amer. Math. Soc. 82 (1976), 491-493
Blaschke products generate $H^\infty$
Donald E. Marshall PDF
Bull. Amer. Math. Soc. 82 (1976), 494-496
On the number of invariant closed geodesics
Karsten Grove and Minoru Tanaka PDF
Bull. Amer. Math. Soc. 82 (1976), 497-498
Stable arcs of diffeomorphisms
Sheldon Newhouse, Jacob Palis and Floris Takens PDF
Bull. Amer. Math. Soc. 82 (1976), 499-502
Existence and regularity of minimal surfaces on Riemannian manifolds
Jon T. Pitts PDF
Bull. Amer. Math. Soc. 82 (1976), 503-504
Markov processes on manifolds of maps
Peter Baxendale PDF
Bull. Amer. Math. Soc. 82 (1976), 505-507
Infinite loop maps and the complex $J$-homomorphism
Victor Snaith PDF
Bull. Amer. Math. Soc. 82 (1976), 508-510
A spectral theorem for nonlinear operators
William Arveson PDF
Bull. Amer. Math. Soc. 82 (1976), 511-513

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Topics in operator theory, by C. Pearcy.
Reviewer: Eric A. Nordgren
Review information PDF
Bull. Amer. Math. Soc. 82 (1976), 428-433
Model theory, by C. C. Chang and H. J. Keisler.
Reviewer: M. Makkai
Review information PDF
Bull. Amer. Math. Soc. 82 (1976), 433-446
Mathematical theory of dislocations and fracture, by R. W. Lardner.
Reviewer: Morton Lowengrub
Review information PDF
Bull. Amer. Math. Soc. 82 (1976), 446-451
Group theory and quantum mechanics, by B. L. van der Waerden.
Reviewer: Alan Hopenwasser
Review information PDF
Bull. Amer. Math. Soc. 82 (1976), 451-455
Cours de géométrie algébrique, by Jean Dieudonné.
Basic algebraic geometry, by I. R. Shafarevich.
Reviewer: Robin Hartshorne
Review information PDF
Bull. Amer. Math. Soc. 82 (1976), 455-459
Foundations of special relativity: Kinematic axioms for Minkowski space-time, by J. W. Schutz.
Reviewer: Patrick Suppes
Review information PDF
Bull. Amer. Math. Soc. 82 (1976), 459-462
Self-adjoint operators, by William G. Faris.
Reviewer: Jerome A. Goldstein
Review information PDF
Bull. Amer. Math. Soc. 82 (1976), 462-465
Scattering theory for the d'Alembert equation in exterior domains, by Calvin H. Wilcox.
Reviewer: Jeffrey Rauch
Review information PDF
Bull. Amer. Math. Soc. 82 (1976), 465-468
Latin squares and their applications, by J. Dénes and A. D. Keedwell.
Reviewer: Trevor Evans
Review information PDF
Bull. Amer. Math. Soc. 82 (1976), 468-471